# SDR AALA20170930004

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 16,387 hours, 6,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT BY THE R4 DOOR GALLEY FRONT IS DAMAGED.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-02.  OPS CHECKED GOOD.
